# SDR UALA2011083004656

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,193 hours, 8,679 cycles
- Engine: Pwa PW4077
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Converter
- Part number: 757183F
- Part serial: 58
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC BACKUP GEN R RIGHT BACKUP GENERATOR IS OFF OR HAS FAILED.  ADVISORY CREW COMMENTS: RESET OK CHRONIC ITEM FAILED ON PRIOR LEG TOO MSG-2445002 INACTV DC MODE  MSG-2445002 LATCHD DC MODE.  REPLACED BACKUP ELECT SYS CONVERTER PER AMM.  PART NUMBER 757183D WITH OPS PROGRAM 2411SUUGCC03.  ALL TEST PASS.
